Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 736583, 7 pages
http://dx.doi.org/10.1155/2013/736583
Research Article

Existence of Positive Solutions for -Laplacian Dynamic Equations with Derivative on Time Scales

School of Mathematical Science, Shandong Normal University, Jinan 250014, China

Received 26 November 2012; Accepted 16 January 2013

Academic Editor: Yansheng Liu

Copyright © 2013 Jinjun Fan and Liqing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. H. Hong, “Triple positive solutions of three-point boundary value problems for p-Laplacian dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 206, no. 2, pp. 967–976, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. I. Yaslan, “Multiple positive solutions for nonlinear three-point boundary value problems on time scales,” Computers and Mathematics with Applications, vol. 55, no. 8, pp. 1861–1869, 2008. View at Publisher · View at Google Scholar · View at Scopus
  3. P. G. Wang and Y. Wang, “Existence of positive solutions for second-order m-point boundary value problems on time scales,” Acta Mathematica Sinica, vol. 50, no. 3, pp. 701–706, 2007. View at Google Scholar
  4. I. Yaslan, “Multi-point boundary value problems on time scales,” Nonlinear Dynamics and Systems Theory, vol. 10, no. 3, pp. 305–316, 2010. View at Google Scholar · View at Scopus
  5. J. P. Sun, “Twin positive solutions of nonlinear first-order boundary value problems on time scales,” Nonlinear Analysis, Theory, Methods and Applications, vol. 68, no. 6, pp. 1754–1758, 2008. View at Publisher · View at Google Scholar · View at Scopus
  6. D. R. Anderson and I. Y. Karaca, “Higher-order three-point boundary value problem on time scales,” Computers and Mathematics with Applications, vol. 56, no. 9, pp. 2429–2443, 2008. View at Publisher · View at Google Scholar · View at Scopus
  7. Y. Li and H. Zhang, “Positive periodic solutions of neutral functional differential equations with state dependent delays on time scales,” Acta Mathematica Sinica, vol. 30, no. 3, pp. 730–742, 2010. View at Google Scholar
  8. Y. Tian and W. Ge, “Existence and uniqueness results for nonlinear first-order three-point boundary value problems on time scales,” Nonlinear Analysis, Theory, Methods and Applications, vol. 69, no. 9, pp. 2833–2842, 2008. View at Publisher · View at Google Scholar · View at Scopus
  9. J. Fan, X. Zhang, and Y. Liu, “Existence of positive solutions of the m-point boundary value problem with p-Laplace operator on time scales,” Journal of Shandong University, vol. 47, no. 6, pp. 16–19, 2012 (Chinese). View at Google Scholar
  10. J. Fan, X. Zhang, and Y. Liu, “Positive solutions of nonlinear m-point bound- ary value problem with p-Laplace operator on time scales,” Journal of University of Jinan, vol. 26, no. 4, pp. 415–418, 2012 (Chinese). View at Google Scholar
  11. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäauser, Boston, Mass, USA, 2003.